MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event estimated.
 
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the customer experienced sporadically issues with the barcode scanner, where digits were cut off.The abl90 flex plus analyzer (serial number (b)(6) sporadically reads only the first two digits of the barcode and cuts off the remaining digits.New information received 17mar2026: the patient's name is scanned to identify the blood gas analysis, but a different name appears on the printout.The number 11 appears in the patient id field! this occurs repeatedly in irregular and rare measurements.The clinic and, subsequently, the manufacturer's technician carry out unsuccessful troubleshooting, but the technician learns from one of his colleagues that he is aware of other rare, similar cases.All of them have the patient id (b)(6).

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24739635
Report Number3002807968-2026-00038
Device Sequence Number13309765
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0337N022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown